# SDR SRAA129504

- Difficulty date: December 25, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N920SJ
- Make and model: Lkheed 382G
- Aircraft serial: 4561
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Condition: Out Of Adjust
- Location: Rt Mlg
- Stage of operation: DE
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

PILOT REPORT DURING LANDING APPROACH, RT MLG WOULD NOT EXTEND WITHOUT G-FORCE.  SUPPORT AIRCRAFT ON JACKS, INSPECT MAIN LANDING GEAR RETRACTION MECHANISM, FOUND SWITCH OUT OF ADJUSTMENT, ADJUSTED POSITION INDICATOR IAW CH 32, OPS CHECKED GOOD.  (X)
